×

Found 44 Documents (Results 1–44)

Invariant forms of geodesic, potential, and dissipative systems on tangent bundles of finite-dimensional manifolds. (English. Russian original) Zbl 07786638

Dokl. Math. 108, No. 1, 248-255 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 512, 10-17 (2023).
MSC:  37Jxx 70Hxx 00Axx
PDFBibTeX XMLCite
Full Text: DOI

Tensor invariants of geodesic, potential, and dissipative systems on tangent bundles of two-dimensional manifolds. (English. Russian original) Zbl 1496.37062

Dokl. Math. 104, No. 3, 394-398 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 501, 89-94 (2021).
MSC:  37J39 37J35
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Database

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software